Found 1 results
Author Title [ Type(Desc)] Year
Filters: Author is Leslie, M. S.  [Clear All Filters]
Journal Article
J. A. Jackson, Steel, D. J., Beerli, P., Congdon, B. C., Olavarria, C., Leslie, M. S., Pomilla, C., Rosenbaum, H., and Baker, C. S., Global diversity and oceanic divergence of humpback whales (Megaptera novaeangliae), Proceedings of the Royal Society B: Biological Sciences, vol. 281903441162637143636571274330494143328544416326949354147622152197312314314711389131118213912530110498821255760443222224, no. 17861762631376644341111061923212332102341011563238217117, pp. 20133222 - 20133222, 2014.